# SDR UIEA2023062000654

- Difficulty date: June 13, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 98,842 hours, 22,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: 56010005306
- Part serial: 023573
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FIRST AID KIT ON OVHD BIN HAS SAFETY SEAL BROKEN( REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-04-01. NO FURTHER DEFECTS NOTED. )
